Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 18, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 21, 2014, 3:34 AM EST for Henry County, Pike County, Spalding County, Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 21, 2014, 3:34 AM EST (08:34 UTC)
- Expired
- Feb 21, 2014, 4:15 AM EST
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Henry County, GA, Pike County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 32 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 3:58 AM EST | HAIL 1 | Hampton, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 1:58 AM EST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.6 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -271 J/kg
- Mixed-layer LCL
- 1301 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
541
WUUS52 KFFC 210834
SVRFFC
GAC151-231-255-210915-
/O.NEW.KFFC.SV.W.0018.140221T0834Z-140221T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 AM EST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN NORTH CENTRAL GEORGIA
NORTH CENTRAL PIKE COUNTY IN WEST CENTRAL GEORGIA
SPALDING COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 415 AM EST
* AT 333 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SUNNY SIDE TO GRIFFIN TO WILLIAMSON...MOVING NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAMPTON...MCDONOUGH AND LOCUST GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
NORTHERN GEORGIA.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM EST
FRIDAY MORNING FOR NORTHWESTERN GEORGIA.
&&
LAT...LON 3326 8447 3326 8443 3332 8438 3335 8439
3336 8435 3338 8436 3358 8414 3354 8405
3350 8403 3348 8395 3345 8393 3336 8404
3333 8404 3330 8410 3329 8409 3308 8447
TIME...MOT...LOC 0834Z 226DEG 41KT 3333 8435 3326 8433
3316 8437
$$2 follow-up statements
993
WWUS52 KFFC 210853
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 AM EST FRI FEB 21 2014
GAC231-210902-
/O.CAN.KFFC.SV.W.0018.000000T0000Z-140221T0915Z/
PIKE GA-
353 AM EST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PIKE COUNTY IS
CANCELLED...
THE STORM HAS MOVED NORTHEAST OF THE COUNTY.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
NORTHERN GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 900 AM EST FRIDAY MORNING FOR NORTHWESTERN GEORGIA.
LAT...LON 3344 8429 3358 8414 3356 8413 3356 8410
3354 8405 3350 8403 3348 8395 3345 8393
3336 8404 3333 8404 3321 8432 3336 8434
TIME...MOT...LOC 0852Z 226DEG 41KT 3345 8422 3340 8418
3329 8424
$$
GAC151-255-210915-
/O.CON.KFFC.SV.W.0018.000000T0000Z-140221T0915Z/
SPALDING GA-HENRY GA-
353 AM EST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EST
FOR HENRY AND EASTERN SPALDING COUNTIES...
AT 347 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HAMPTON TO LUELLA TO EXPERIMENT... AND MOVING
NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLACKSVILLE...TOWALAGA...WALKER MILL...MCDONOUGH...FLIPPEN...LOCUST
GROVE...KELLEYTOWN AND OLA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF
STORMS. ALTHOUGH CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A
TORNADO...A WEAK TORNADO CANNOT BE RULED OUT. IF A TORNADO IS
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
NORTHERN GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 900 AM EST FRIDAY MORNING FOR NORTHWESTERN GEORGIA.
&&
LAT...LON 3344 8429 3358 8414 3356 8413 3356 8410
3354 8405 3350 8403 3348 8395 3345 8393
3336 8404 3333 8404 3321 8432 3336 8434
TIME...MOT...LOC 0852Z 226DEG 41KT 3345 8422 3340 8418
3329 8424
$$399
WWUS52 KFFC 210912
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 AM EST FRI FEB 21 2014
GAC151-255-210922-
/O.EXP.KFFC.SV.W.0018.000000T0000Z-140221T0915Z/
SPALDING GA-HENRY GA-
412 AM EST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR HENRY AND EASTERN SPALDING
COUNTIES WILL EXPIRE AT 415 AM EST...
THIS LINE OF STORMS HAS WEAKENED AND IS LONGER SEVERE. THEREFORE...
THE WARNING WILL BE ALLOWED TO EXPIRE AT 415 AM EST.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
NORTHERN GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 900 AM EST FRIDAY MORNING FOR NORTHERN GEORGIA.
LAT...LON 3344 8429 3358 8414 3356 8413 3356 8410
3354 8405 3350 8403 3348 8395 3345 8393
3336 8404 3333 8404 3321 8432 3336 8434
TIME...MOT...LOC 0912Z 226DEG 41KT 3357 8405 3352 8404
3344 8407
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 3:22 AM EST, 12 minutes earlier.
Area forecast discussion, Feb 21, 3:22 AM EST, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 AM EST FRI FEB 21 2014 .SHORT TERM /TODAY THROUGH SATURDAY/... MAIN FORECAST CONCERN THROUGH THE SHORT TERM CONTINUES TO BE THE COLD FRONT PUSHING INTO NORTHWEST GEORGIA THIS MORNING. OVERALL MODELS STILL CONSISTENT WITH THE TIMING OF THE SYSTEM THROUGH THE AREA...AND FORECAST IS SKEWED TOWARDS HRRR AND LOCAL WRF FOR TIMING OF THE FRONT PUSHING OUT OF THE CWA. ANTICIPATE THE BULK OF THE ACTIVITY TO BE THROUGH THE ATL AREA 08-11Z...AND THROUGH THE MCN AREA BY 11-13Z. SEVERE POTENTIAL ENOUGH TO ISSUE SVR TSTM WATCH THROUGH SUNRISE. NAM CONTINUES TO ADVERTISE THE HIGHER MUCAPE VALUES...WITH THE GFS STILL AROUND 300-400J/KG AND MODELED LOW LEVEL SHEAR STILL IN THE 45-50KT RANGE. OVERALL THE TORNADO THREAT IS MARGINAL AND IS EXPECTED GRADUALLY LESSON THROUGH THE EARLY MORNING HOURS. THAT BEING SAID...AN ISOLATED TORNADO CAN NOT BE RULED OUT ENTIRELY. A TORNADO WATCH CONTINUES THROUGH 10Z FOR NORTHERN PORTIONS OF THE CWA. THE MAIN CONCERN CONTINUES TO BE THE DAMAGING WINDS ASSOCIATED WITH THE LINE GIVEN THE SUFFICIENT WIND SHEAR AND INSTABILITY. SOME ROTATION HAS BEEN NOTED /ALBEIT BROAD/ IN THESE STORMS AS THEY HAVE MOVED INTO THE STATE. AS THE STORMS MOVE THROUGH...THE THREAT OF SEVERE ACTIVITY DROPS OFF QUICKLY. LIGHT RAIN SHOWERS WILL PERSIST BEHIND THE MAIN LINE FOR A FEW HOURS BEFORE CLEARING BEGINS. WINDS ASSOCIATED WITH THE LINE WILL ALSO DIMINISH INTO THE DAYLIGHT HOURS. GUSTY WINDS AHEAD OF THE FRONT AND THE DAMAGING WINDS EMBEDDED WITHIN THE CONVECTION COULD BRING DOWN ALREADY WEAKENED TREES ESPECIALLY VULNERABLE FROM THE RECENT ICE STORM. QPF OF 1-1.25 INCHES WITH LOCALLY HIGHER AMOUNTS ACROSS NORTHWEST GEORGIA COULD RESULT IN QUICKLY RISING CREEKS AND RIVERS. BEHIND THE FRONT...HIGH PRESSURE BUILDING INTO THE REGION WILL KEEP THE REMAINDER OF THE SHORT TERM DRY. LOOKING FOR HIGHS IN THE 60S FRIDAY AND SATURDAY...WITH LOWS IN THE 30S SATURDAY MORNING. 31 .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... THE OVERALL ACTIVE PATTERN CONTINUES INTO THE EXTENDED PERIOD. MODELS CONTINUE TO SHOW NEARLY ZONAL FLOW ACROSS THE AREA INTO THE LONG TERM. A WEAK UPPER LEVEL DISTURBANCE WITHIN THIS ZONAL FLOW INTERACTS WITH AN OLD FRONTAL BOUNDARY ACROSS THE SOUTHERN PORTION OF THE STATE. AS A RESULT...HAVE CONTINUED WITH THE SLIGHT CHANCE TO CHANCE POPS SUNDAY...WITH THE BEST CHANCES FARTHER SOUTH. A REINFORCING COLD FRONT PUSHES ACROSS THE AREA SUNDAY NIGHT INTO MONDAY...WITH A DRY AND COOLER AIR MASS RETURNING TO THE STATE MONDAY. BY MID WEEK...WEAK FRONTAL BOUNDARY MEANDERING ACROSS THE STATE INTERACTS WITH THE FLOW ALOFT...BUT MODEL UNCERTAINTY STILL HIGH ENOUGH TO JUST CONTINUE WITH SLIGHT CHANCES OF SHOWERS. WITH LIMITED INSTABILITY AND WIND SHEAR...HAVE CONTINUED TO LEAVE OUT MENTION OF THUNDERSTORMS AT THIS TIME. 39 && AVIATION... 06Z UPDATE... LINE OF SHOWERS AND THUNDERSTORMS EXPECTED TO MOVE THROUGH THE AREA OVERNIGHT...WITH DEGRADING CIGS AND VSBYS ACCOMPANYING THE TSRA. HAVE TIMED THE SQUALL LINE THROUGH THE ATL AREA BY 10Z...AND THE MCN AND AHN AREAS BY AROUND 12Z. S-SW GUSTY WINDS /15G25KT OR SO/ WILL BECOME NW AT 13-15KT GUSTS TO 22-25KT BEHIND THE LINE. EXPECT HIGH IFR OR LOW MVFR CIGS WITH THE POST-TSRA LIGHT RAIN...WITH SLOW IMPROVEMENT THROUGH FRIDAY MORNING...AND VFR BY AFTERNOON. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 36 68 40 / 100 5 5 10 ATLANTA 61 39 66 43 / 80 5 5 10 BLAIRSVILLE 57 32 63 36 / 70 5 5 10 CARTERSVILLE 61 32 66 38 / 60 5 5 10 COLUMBUS 63 39 67 41 / 100 5 5 20 GAINESVILLE 62 38 65 40 / 100 5 5 10 MACON 64 34 68 40 / 100 5 5 10 ROME 60 31 65 36 / 40 5 5 10 PEACHTREE CITY 61 30 66 36 / 90 5 5 10 VIDALIA 68 45 70 46 / 100 10 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 AM EST THIS MORNING FOR THE FOLLOWING ZONES: CARROLL...CHATTAHOOCHEE...CLAYTON...COBB... COWETA...DEKALB...DOUGLAS...FAYETTE...GWINNETT...HARALSON... HARRIS...HEARD...HENRY...MARION...MERIWETHER...MUSCOGEE...NORTH FULTON...PAULDING...PIKE...POLK...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TROUP... UPSON...WEBSTER. TORNADO WATCH UNTIL 5 AM EST EARLY THIS MORNING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE... DADE...DAWSON...FANNIN...FLOYD...FORSYTH...GILMER...GORDON... HALL...LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER... WHITE...WHITFIELD. && SHORT TERM...31 LONG TERM....39 AVIATION...31
Hazardous weather outlook, Feb 21, 2:08 AM EST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 208 AM EST FRI FEB 21 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 208 AM EST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS MORNING... WEATHER HAZARDS EXPECTED... DAMAGING WINDS FROM A LINE OF THUNDERSTORMS WILL BE THE MAIN THREAT THROUGH LATE THIS MORNING. AN ISOLATED TORNADO CANNOT BE RULED OUT. DISCUSSION... A LINE OF SHOWERS AND THUNDERSTORMS THAT DEVELOPED AHEAD OF A COLD FRONT WILL CONTINUE TO PUSH ACROSS NORTH AND CENTRAL GEORGIA THROUGH THE MORNING HOURS. ALTHOUGH A WEAKENING TREND IS EXPECTED... THERE APPEARS TO BE SUFFICIENT WIND SHEAR AND INSTABILITY TO SUPPORT A SLIGHT CHANCE OF SEVERE STORMS EMBEDDED WITHIN THE LINE THROUGH LATE THIS MORNING. THE GREATER SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND MAINLY ALONG AND WEST OF AN AMERICUS TO MCDONOUGH TO GAINESVILLE LINE THROUGH 10 AM THIS MORNING. ONCE THE LINE OF STORMS HAS MOVE EAST OF YOUR LOCATION... THE SEVERE STORM THREAT WILL HAVE ENDED. ALL INTEREST ACROSS NORTH AND CENTRAL GEORGIA SHOULD CONTINUE TO CLOSELY MONITOR THIS POTENTIALLY DANGEROUS LINE OF STORMS THROUGH THE MORNING AND BE ALERT FOR POSSIBLE WARNINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... BEHIND TODAY'S COLD FRONTAL PASSAGE... NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Feb 21, 1:44 AM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
144 AM EST FRI FEB 21 2014
GAZ002-011-210715-
144 AM EST FRI FEB 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 35 MPH WINDS IN WALKER AND CHATTOOGA COUNTIES UNTIL 215
AM EST...
AT 141 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLOUDLAND...MOVING EAST AT 40 MPH.
THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 141 AM EST. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 35 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS WALKER AND CHATTOOGA COUNTIES THROUGH 215 AM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MENLO...
CLOUDLAND...SUMMERVILLE...CENTER POST...TRION...SUBLIGNA...NAOMI...
SUTTLES MILL AND VILLANOW.
EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.
&&
LAT...LON 3462 8554 3474 8516 3472 8517 3472 8505
3459 8506 3459 8510 3453 8513 3452 8515
3443 8550
TIME...MOT...LOC 0644Z 250DEG 36KT 3453 8549Special weather statement, Feb 21, 1:51 AM EST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 AM EST FRI FEB 21 2014
GAZ002>005-210730-
151 AM EST FRI FEB 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR 35 TO 45 MPH WINDS IN
WHITFIELD...WALKER...MURRAY AND CATOOSA COUNTIES UNTIL 230 AM EST...
AT 148 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GRAYSVILLE TO LINWOOD...MOVING EAST AT 30
MPH.
WIND GUSTS OF 35 TO 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHITFIELD...WALKER...MURRAY AND CATOOSA COUNTIES THROUGH 230 AM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BLUE
SPRING...BEAUMONT...BOYNTON...INDIAN
SPRINGS...GRAYSVILLE...LAFAYETTE...LINWOOD...ROCK
SPRING...CHICKAMAUGA...NOBLE...SALEM...RINGGOLD...WOOD
STATION...MILL CREEK AND ROCKY FACE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3493 8470 3485 8466 3476 8477 3467 8543
3489 8530 3499 8520 3499 8476
TIME...MOT...LOC 0651Z 267DEG 25KT 3498 8507 3486 8518
3474 8523
KSLocal storm report, Feb 21, 2:01 AM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND DMG TRENTON 34.87N 85.51W
02/21/2014 DADE GA 911 CALL CENTER
SEVERAL TREES DOWN ON HIGHWAY 11 SOUTH.
0113 AM TSTM WND DMG 1 ENE RISING FAWN 34.76N 85.52W
02/21/2014 DADE GA 911 CALL CENTER
TREE DOWN ON A HOUSE ON NEWSOME GAP ROAD. RESIDENT IS
TRAPPED.
&&
EVENT NUMBER FFC1400541
EVENT NUMBER FFC1400542
TDPSpecial weather statement, Feb 21, 2:28 AM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 AM EST FRI FEB 21 2014
GAZ019-020-030-210815-
228 AM EST FRI FEB 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN POLK...BARTOW AND
FLOYD COUNTIES UNTIL 315 AM EST...
AT 226 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR PINSON TO
ETNA... AND MOVING EAST AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
POLK...BARTOW AND EASTERN FLOYD COUNTIES THROUGH 315 AM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ESOM HILL... ETNA...
LINDALE... ROME... SHANNON...PINSON...CEDARTOWN...ANTIOCH...
SENEY... ADAIRSVILLE... FISH CREEK...KINGSTON...FOLSOM...VAN WERT
AND ROCKMART.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3412 8531 3438 8519 3440 8503 3439 8502
3439 8496 3440 8495 3441 8470 3408 8485
3408 8493 3395 8498 3395 8505 3390 8505
3390 8539 3402 8542
TIME...MOT...LOC 0727Z 256DEG 26KT 3437 8506 3419 8513
3402 8533Special weather statement, Feb 21, 2:37 AM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 AM EST FRI FEB 21 2014
GAZ012-210800-
237 AM EST FRI FEB 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN GORDON COUNTY
UNTIL 300 AM EST...
AT 235 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR RESACA TO ABOUT
7 MILES SOUTH OF CALHOUN... AND MOVING EAST AT 35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS GORDON
COUNTY THROUGH 300 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE CALHOUN...RESACA...NICKELSVILLE...SONORAVILLE...REDBUD...
AUDUBON...RANGER...OAKMAN AND FAIRMOUNT.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3461 8486 3461 8475 3463 8473 3462 8471
3460 8472 3458 8465 3441 8465 3442 8473
3440 8474 3440 8495 3439 8496 3439 8503
3462 8500 3462 8493 3464 8491
TIME...MOT...LOC 0736Z 259DEG 30KT 3458 8491 3449 8492
3440 8495Local storm report, Feb 21, 2:58 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL DALTON 34.77N 84.97W
02/21/2014 E0.50 INCH WHITFIELD GA AMATEUR RADIO
&&
KSTELLMAThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 12:28 AM EST | Severe Thunderstorm Warning | FFC | Dade, Walker | 32 min |
| Feb 21, 12:57 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 48 min |
| Feb 21, 1:44 AM EST | Special Weather Statement | FFC | Chattooga | 31 min |
| Feb 21, 1:51 AM EST | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 39 min |
| Feb 21, 2:07 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Murray, Walker, Whitfield | 38 min |
| Feb 21, 2:28 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Polk | 47 min |
| Feb 21, 2:37 AM EST | Special Weather Statement | FFC | Gordon | 23 min |
| Feb 21, 2:45 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 45 min |
| Feb 21, 2:46 AM EST | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 44 min |
| Feb 21, 3:40 AM EST | Special Weather Statement | FFC | Bartow, Dawson, Fannin, Gilmer, Lumpkin, Pickens and 1 more | 65 min |
| Feb 21, 3:46 AM EST | Special Weather Statement | FFC | Troup | 44 min |
| Feb 21, 4:08 AM EST | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 52 min |
| Feb 21, 4:26 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Paulding | 49 min |
| Feb 21, 4:34 AM EST | Special Weather Statement | FFC | Douglas | 26 min |
| Feb 21, 4:48 AM EST | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, White | 27 min |
| Feb 21, 4:55 AM EST | Special Weather Statement | FFC | Lamar, Monroe, Upson | 65 min |
| Feb 21, 5:03 AM EST | Special Weather Statement | FFC | Forsyth, Hall | 42 min |
| Feb 21, 5:11 AM EST | Special Weather Statement | FFC | Macon, Schley | 49 min |
| Feb 21, 5:17 AM EST | Special Weather Statement | FFC | Harris, Talbot | 58 min |
| Feb 21, 5:22 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 68 min |
| Feb 21, 5:37 AM EST | Special Weather Statement | FFC | Jasper, Putnam | 53 min |
| Feb 21, 5:41 AM EST | Special Weather Statement | FFC | Greene, Jasper, Morgan, Putnam | 49 min |
| Feb 21, 5:42 AM EST | River Flood Warning | FFC | Dade | 21 hr |
| Feb 21, 5:59 AM EST | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 46 min |
| Feb 21, 6:11 AM EST | Severe Thunderstorm Warning | FFC | Sumter | 34 min |
| Feb 21, 6:21 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Peach, Taylor | 54 min |
| Feb 21, 6:25 AM EST | Special Weather Statement | FFC | Macon, Schley | 50 min |
| Feb 21, 6:43 AM EST | Special Weather Statement | FFC | Jones, Monroe, Putnam | 32 min |
| Feb 21, 6:50 AM EST | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 40 min |
| Feb 21, 7:10 AM EST | Special Weather Statement | FFC | Baldwin, Hancock, Taliaferro, Warren, Wilkes, Wilkinson | 35 min |
| Feb 21, 7:11 AM EST | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 49 min |
| Feb 21, 7:15 AM EST | Special Weather Statement | FFC | Putnam | 15 min |
| Feb 21, 7:42 AM EST | Special Weather Statement | FFC | Bleckley, Glascock, Hancock, Taliaferro, Warren, Washington and 2 more | 48 min |
| Feb 21, 8:02 AM EST | Special Weather Statement | FFC | Dodge | 43 min |
| Feb 21, 8:23 AM EST | Tornado Warning | FFC | Johnson, Laurens | 37 min |
| Feb 21, 8:48 AM EST | Tornado Warning | FFC | Emanuel, Jefferson, Johnson | 27 min |
| Feb 21, 8:52 AM EST | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 38 min |
| Feb 21, 9:28 AM EST | Special Weather Statement | FFC | Toombs | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.